# SDR AALA20030202

- Difficulty date: February 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD BAG BIN EMERGENCY EXIT LIGHTS AT 20D, 22C, AND 24D INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
